ITEM METADATA RECORD
Title: Greedy energy points with external fields
Authors: López García, Abey
Issue Date: 2010
Publisher: American Mathematical Society
Host Document: Contemporary Mathematics vol:507 pages:189-207
Conference: Recent Trends in Orthogonal Polynomials and Approximation Theory location:Leganes, Spain date:8-12 September 2008
ISSN: 0271-4132
Publication status: published
KU Leuven publication type: IC
Appears in Collections:Analysis Section

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science